Free Access
Volume 21, Number 2, April-June 2015
Page(s) 561 - 582
Published online 10 March 2015
  1. L.V. Ahlfors, On quasiconformal mappings. J. Anal. Math. 3 (1954) 158; J. Anal. Math. 3 (1954) 207–208. [Google Scholar]
  2. L.V. Ahlfors, Quasiconformal deformations and mappings in Rn. J. Anal. Math. 30 (1976) 74–97. [CrossRef] [Google Scholar]
  3. G. Aronsson, Extension of functions satisfying Lipschitz conditions. Arkiv für Mat. 6 (1967) 551–561. [CrossRef] [Google Scholar]
  4. G. Aronsson, On the partial differential equation Formula . Arkiv für Mat. 7 (1968) 395–425. [Google Scholar]
  5. K. Astala, T. Iwaniec and G.J. Martin, Deformations of annuli with smallest mean distortion. Arch. Ration. Mech. Anal. 195 (2010) 899–921. [CrossRef] [Google Scholar]
  6. K. Astala, T. Iwaniec, G.J. Martin and J. Onninen, Extremal mappings of finite distortion. Proc. London Math. Soc. 91 (2005) 655–702. [CrossRef] [MathSciNet] [Google Scholar]
  7. L. Bers, Quasiconformal mappings and Teichmuüllers theorem. Analytic Functions. Princeton Univ. Press, Princeton, NJ (1960) 89–119. [Google Scholar]
  8. L. Capogna and A. Raich, An Aronsson type approach to extremal quasiconformal mappings. J. Differ. Eqs. 253 (2012) 851–877. [CrossRef] [Google Scholar]
  9. M.G. Crandall, A visit with the ∞-Laplacian. in Calculus of Variations and Non-Linear Partial Differential Equations. In vol. 1927 of Springer Lect. Notes Math. CIME, Cetraro Italy (2005). [Google Scholar]
  10. F.W. Gehring, Quasiconformal mappings in Euclidean spaces, in vol. 2 of Handbook of complex analysis: geometric function theory. Elsevier, Amsterdam (2005) 1–29. [Google Scholar]
  11. R.S. Hamilton, Extremal quasiconformal mappings with prescribed boundary values. Trans. Amer. Math. Soc. 138 (1969) 399−406. [CrossRef] [MathSciNet] [Google Scholar]
  12. N. Katzourakis, L Variational Problems for Maps and the Aronsson PDE System. J. Differ. Eqs. 253 (2012) 2123–2139. [CrossRef] [Google Scholar]
  13. N. Katzourakis, ∞-Minimal Submanifolds. Proc. Amer. Math. Soc. 142 (2014) 2797–2811. [CrossRef] [MathSciNet] [Google Scholar]
  14. N. Katzourakis, The Subelliptic ∞-Laplace System on Carnot−Carathéodory Spaces. Adv. Nonlinear Anal. 2 (2013) 213–233. [MathSciNet] [Google Scholar]
  15. N. Katzourakis, Explicit ∞-Harmonic Maps whose Interfaces have Junctions and Corners. C. R. Acad. Sci. Paris, Ser. I 351 (2013) 677–680. [CrossRef] [Google Scholar]
  16. N. Katzourakis, Nonuniqueness in Vector-Valued Calculus of Variations in L and Some Linear Elliptic Systems, Commun. Pure Appl. Anal. 14 (2015) 313–327. [CrossRef] [MathSciNet] [Google Scholar]
  17. N. Katzourakis, On the Structure of ∞-Harmonic Maps, Commun. Partial Differ. Eqs. 39 (2014) 2091–2124. [CrossRef] [Google Scholar]
  18. R. Narasimhan, Analysis on real nad complex manifolds. Advanced Stud. Pure Math. North-Holland, Masson and CIE, Paris (1968). [Google Scholar]
  19. S. Strebel, Extremal quasiconformal mappings. Results Math. 10 (1986) 168–210. [CrossRef] [MathSciNet] [Google Scholar]
  20. O. Teichmüler, Extremale quasikonforme Abbildungen und quadratische Differentiale. Abh. Preuss. Akad. Wiss. Math.-Nat. Kl. 1939 (1940) 197. [MathSciNet] [Google Scholar]
  21. J. Väisälä, Lectures on n-dimensional quasiconformal mappings. Vol. 229 of Lect. Notes Math. Springer-Verlag, Berlin (1971). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.